Since the type of CNS involvement is not being specified I would use 349.9 with the 205.00. The CNS involvement could be vomiting, increased CSF pressure, AMS, vision loss, brain hemmorage, seizures, or neurotoxic effects of the treatment itself - unless you know the full history and type of CNS involvement that led to the specific encounter that is the best that you can do!
- ICD-10 Trainings
- Comprehensive Courses
- CPC (Certified Professional Coder)
- COC (Certified Outpatient Coder)
- CIC (Certified Inpatient Coder) NEW!
- CRC (Certified Risk Adjustment Coder) NEW!
- CPB (Certified Professional Biller)
- CPMA (Certified Professional Medical Auditor)
- CDEO (Certified Documentation Expert – Outpatient) NEW!
- CPPM (Certified Physician Practice Manager)
- CPCO (Certified Professional Compliance Officer)
- VIEW ALL CERTIFICATIONS
Coding / Billing Solutions
- Audit / Compliance Solutions
Job Experience / Apprentice Removal
News / Discussion
- Other Resources
- Book Store
- Log In / Join